# SDR CALA2018040501108

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 93,383 hours, 12,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 2108 - 2150, STRINGERS 1L - 3L CHAFED.  THE SKIN WAS REPAIRED IAW ECRA 5371-01001, REV-, & SRM 53-70-01, REPAIR 2, REV 76.
